# SDR SIMA20140403011

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 34,754 hours, 31,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CATCHES WHILE OPENING, HARD TO OPEN.  PERFORMED ADJUSTMENT & TEST OF PAX DOOR IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
